# SDR DXTA200601626

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 9,013 hours, 7,364 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 95367
- Part serial: ASLISTED
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRE EXCESSIVE PEDAL THROW TO BE EFFECTIVE, ESPECIALLY FROM RIGHT SEAT POSITION.  TROUBLESHOT TO LEAKING BRAKE MASTER CYLINDERS.  REPLACED ALL FOUR MASTER CYLINDERS IAW CESSNA 560 M/M 32-42-01.  BLED BRAKES, LEAK AND OPERATIONAL CHECKS GOOD.
